# SDR DALA2022082505726

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 66,328 hours, 25,070 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2377304) DURING INSPECTION FOUND ELONGATED HOLES ON SUPPORT STRUCTURE BS 727+2.7, AREA WHERE FAIRING PANEL ATTACH (193D). OLES ON SUPPORT STRUCTURE P/N 149A7593 BS 727+2.7, AREA WHERE FAIRING PANEL ATTACH (193D) WERE REPAIRED PER ERA 601629-14AD.
